Overlap Between DRESS Syndrome and Exanthema Induced by Sulfadiazine in a Patient Treated With Sulfamethoxazole: Utility of the Lymphocyte Transformation Test for Identification of the Culprit Drug
English

OP Monge-Ortega, R Cabañas, A Fiandor, J Domínguez-Ortega, M González-Muñoz, S Quirce, M Lluch-Berna, T Bellón
2018 Journal of investigational allergology & clinical immunology  
132 4. Weber HO, Fischer J, Kneilling M, Caroli U, Rocken M, Biedermann T. Recall urticaria induced by skin tests with heparin. Br J Dermatol. 2009;161:187-9. 5. Tan C, Zhu WY, Min ZS. Recall urticarial related to levofloxacin. J Eur Acad Dermatol Venereol. 2008;22:616-7. 6. Quiralte J, Blanco C, Delgado J, Ortega N, Alcántara M, Castillo R, et al. Challenge-based clinical patterns of 223 Spanish patients with nonsteroidal anti-inflammatory-drug induced reactions.
doi:10.18176/jiaci.0220 pmid:29661742 fatcat:bkhqulkltrgvrbxgc5svsn3mom